Follow
Boris Kruglikov
Title
Cited by
Cited by
Year
Global Lie–Tresse theorem
B Kruglikov, V Lychagin
Selecta Mathematica 22, 1357-1411, 2016
1052016
Geometry of differential equations
B Kruglikov, V Lychagin
Handbook of global analysis 1214, 725-771, 2008
902008
Dispersionless integrable systems in 3D and Einstein-Weyl geometry
EV Ferapontov, BS Kruglikov
Journal of Differential Geometry 97 (2), 215-254, 2014
782014
The gap phenomenon in parabolic geometries
B Kruglikov, D The
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (723 …, 2017
622017
On the Einstein-Weyl and conformal self-duality equations
M Dunajski, EV Ferapontov, B Kruglikov
Journal of Mathematical Physics 56 (8), 2015
602015
Invariants of pseudogroup actions: homological methods and finiteness theorem
B Kruglikov, V Lychagin
International Journal of Geometric Methods in Modern Physics 3 (05n06), 1131 …, 2006
532006
Integrable dispersionless PDEs in 4D, their symmetry pseudogroups and deformations
B Kruglikov, O Morozov
Letters in Mathematical Physics 105, 1703-1723, 2015
482015
Invariant characterization of Liouville metrics and polynomial integrals
B Kruglikov
Journal of Geometry and Physics 58 (8), 979-995, 2008
482008
Existence of close pseudoholomorphic disks for almost complex manifolds and an applications to Kobayashi-Royden pseudonorm
B Kruglikov
arXiv preprint math/0002190, 2000
402000
Point classification of second order ODEs: Tresse classification revisited and beyond
B Kruglikov
Differential Equations-Geometry, Symmetries and Integrability: The Abel …, 2009
372009
Mayer brackets and solvability of PDEs—I
B Kruglikov, V Lychagin
Differential Geometry and its Applications 17 (2-3), 251-272, 2002
362002
Finite dimensional dynamics for Kolmogorov-Petrovsky-Piskunov equation
BS Kruglikov, OV Lychagina
Lobachevskii J. Math 19 (7), 13-28, 2005
342005
The geodesic flow of a generic metric does not admit nontrivial integrals polynomial in momenta
B Kruglikov, VS Matveev
Nonlinearity 29 (6), 1755, 2016
302016
Submaximally symmetric CR-structures
B Kruglikov
The Journal of Geometric Analysis 26, 3090-3097, 2016
282016
Classification of Monge-Ampère equations with two variables
B Kruglikov
Banach Center Publications 50 (1), 179-194, 1999
251999
Symplectic and contact Lie algebras with an application to Monge-Ampere equations
B Kruglikov
arXiv preprint dg-ga/9709004, 1997
251997
Integrability via geometry: dispersionless differential equations in three and four dimensions
DMJ Calderbank, B Kruglikov
arXiv preprint arXiv:1612.02753, 2016
24*2016
Rank 2 distributions of Monge equations: symmetries, equivalences, extensions
I Anderson, B Kruglikov
Advances in Mathematics 228 (3), 1435-1465, 2011
242011
Mayer brackets and solvability of PDEs–II
B Kruglikov, V Lychagin
Transactions of the American Mathematical Society 358 (3), 1077-1103, 2006
242006
Global Lie-Tresse theorem
B Kruglikov, V Lychagin
arXiv preprint arXiv:1111.5480, 2011
232011
The system can't perform the operation now. Try again later.
Articles 1–20